Browse "MA-Journal Papers(저널논문)" by Issue Date

Jump to a point in the index:

Showing results 41 to 60 of 1570

41
Semi-Linearity of cyclic actions on some low dimensional sphere

Do Y. Kwakresearcher; Dong Y. Suhresearcher, 대한수학회논문집 (COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.4, no.2, pp.217 - 223, 1989

42
PRODUCT TUBE FORMULAS

Lee, Sungyunresearcher, ILLINOIS JOURNAL OF MATHEMATICS, v.33, no.1, pp.153 - 161, 1989

43
ON THE CONJECTURE OF LICHTENBAUM AND OF CHINBURG OVER FUNCTION-FIELDS

Bae, Sung-Hanresearcher, MATHEMATISCHE ANNALEN, v.285, no.3, pp.417 - 445, 1989

44
RIGID VERSUS NON-RIGID CYCLIC ACTIONS

DOVERMANN, KH; MASUDA, M; Suh, Dong Youpresearcher, COMMENTARII MATHEMATICI HELVETICI, v.64, no.2, pp.269 - 287, 1989

45
On Kauffman polynomials of links

고기형researcher; 이성연researcher, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.26, no.1, pp.33 - 42, 1989

46
ALMOST SURE CONVERGENCE OF GALERKIN APPROXIMATIONS FOR A HEAT-EQUATION WITH A RANDOM INITIAL CONDITION

Choi, UJinresearcher; Kwak, Do Youngresearcher, COMPUTERS MATHEMATICS WITH APPLICATIONS, v.18, no.12, pp.1057 - 1063, 1989

47
SHAPE DESIGN SENSITIVITY ANALYSIS OF AN AXISYMMETRIC TURBINE DISK USING THE BOUNDARY ELEMENT METHOD

PARK, CW; YOO, YM; Kwon, Kil Hyunresearcher, COMPUTERS STRUCTURES, v.33, no.1, pp.7 - 16, 1989

48
QUOTIENTS OF THETA-SERIES AS RATIONAL FUNCTIONS OF J AND LAMBDA

Koo, JaKyungresearcher, MATHEMATISCHE ZEITSCHRIFT, v.202, no.3, pp.367 - 373, 1989

49
Exponentiation of holomorphic functions

곽도영researcher; 최우진researcher, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.26, no.2, pp.179 - 184, 1989-01

50
Global class field theory summarized and its applications

구자경researcher; 배성한researcher; 한상근researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.4, no.2, pp.331 - 347, 1989-01

51
Bloch-spaces in the ball and Hankel operators

곽도영researcher; 최우진researcher, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.26, no.1, pp.19 - 24, 1989-01

52
Fractional order Volterra equations with applications to elasticity

Choi, U Jinresearcher; Maccamy, RC, J. MATH. ANAL. APPL., v.139, no.2, pp.448 - 464, 1989-01

53
Composition with a non-homogeneous bounded holomorphic function on the ball

Kim, Hong Ohresearcher, CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, v.41, no.0, pp.870 - 881, 1989-01

54
A characterization of Hankel operators with symbol in $L^infty(B)$

곽도영researcher; 서동엽researcher; 최영한researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.4, no.2, pp.251 - 263, 1989-01

55
Some characterizations of the Bloch space in the ball

Do YOUNG KWAKresearcher; SUNGYUN LEEresearcher, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.26, no.2, pp.215 - 221, 1989-01

56
Some consequences of Cherns kinematic formula in non-Euclidean space

SUNGYUN LEEresearcher; DONG YOUP SUH, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.4, no.2, pp.289 - 295, 1989-01

57
Ersatz Chern polynomials

이성연researcher, 충청수학회지, v.2, no.0, pp.1 - 7, 1989-01

58
Maximal operators concerning the differentiability of functions

하영화; 곽도영researcher, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.26, no.1, pp.159 - 166, 1989-01

59
Some Linearity of cylic actions on S^4 with two fixed points

SUNGYUN LEEresearcher; DONG YOUP SUH*researcher, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.26, no.2, pp.283 - 289, 1989-04

60
A sufficient condition for hypoellipticity of operators of order one

K.R. KWONresearcher; B.R. Yoo, 대한수학회논문집, v.3, no.2, pp.157 - 161, 1989-06

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0